My Husband and I have been together the last 9 years, Finally made it official on 11/11/11 had a fairy tale wedding, Went on a honeymoon, thought my husband was just getting over bronchitis, so the hospital had told him week before. He was little under the weather and really tired, We just kept thinking that... Steve (my husband's name) went to work Monday when we got back from our honeymoon and was laid off Friday, due to we think him not being on his game. So I told him I wanted him seen for this stuff he has been feeling, Finally I convinced him and off we went to the hospital, They started testing and came in the ER room and told us they are calling specialist because his blood work is coming back abnormal at this point we are scared as can be they tell us his kidney's aren't working and he is staying here to start treatment, They say that had he went another day at work he may not be here today.... We got told it could be one of two things and found out it was Wegener's and our life was completely changed. My 3 weeks ago Healthy 32 Year old Husband is now weak and so tired all the time and it is so hard. He does dialysis three times a week, he is on cytosine and prednizone everyday along with so much more medication. I am so lost and so worried all the time, The Cytosine has his hair already falling out and the Man Who Never Cry's did when he noticed his hair coming out in clumps so we shaved his head. Completely Devastating with 4 kids and all wanting to know why, who, where...... Its so rough these days.
I know it has been a few months since you posted but I wanted to check to see how your husband is doing. My thoughts and prayers are with you and your family as the initial illness/misdiagnosis/treatment is a horrible and scary time. I hope your husband is responding to treatment.
Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.